# SDR AALA202510036411

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 33,805 hours, 13,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Liner
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAP OF MATERIAL HANGING FROM DOOR SLIDE PACK ON DOOR 2L. RESECURED L2 GIRT BAR FLAPPER. PER AMM 52-10-00.
